# SDR SWAA2022112262023

- Difficulty date: October 19, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM,  BS 986.5, LBL 45 - RBL 45, WL 208.1. REPAIRED IAW TTG8Q00FMU6K, TTG8Q00FMTL2, TTG8Q00FMTHA, TTG8Q00FMTH4, AND TTG8Q00FMT6W.
